MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; ST PAT 3 PORT ON KIT, W/ WASTE

MEDLINE INDUSTRIES, LP - NAMIC; ST PAT 3 PORT ON KIT, W/ WASTE
Catalog Number VASC1579
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2025, during a left heart catheterization procedure, the contrast injection syringe detached from the manifold while attempting to inject contrast into the coronary arteries.The syringe was reattached but detached again during the case.The procedure was completed successfully using a new manifold kit.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
On (b)(6) 2025, during a left heart catheterization procedure, the contrast injection syringe detached from the manifold while attempting to inject contrast into the coronary arteries.The syringe was reattached but detached again during the case.The procedure was completed successfully using a new manifold kit.

Common Device Name
ST PAT 3 PORT ON KIT, W/ WASTE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glen falls technical park
glen falls NY 12801
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23396353
Report Number3015910259-2025-00095
Device Sequence Number10015297
Product Code OES
UDI-Device Identifier10198459091216
UDI-Public10198459091216
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVASC1579
Device Lot Number25CBU041
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight134 KG